# SDR HEEA0015477

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 214076333107
- Condition: Failed
- Location: Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MOTOR SLOW TURNING; WILL NOT TURN OUT OIL COOLER CAUTION LIGHT AT GROUND IDLE.
